# SDR USAA2010062591284

- Difficulty date: June 13, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CRACK ON LEFT HORIZONTAL STABILIZER SUPPORT ANGLE AT RIB NR 6.  REPLACED LEFT HORIZONTAL STABILIZER SUPPORT ANGLE AT RIB NR 6 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D55182732.
